Marcinkiewicz integral operators along twisted surfaces

Ahmad Al-Salman*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

Marcinkiewicz integral operators on product domains defined by translates determined by twisted surfaces are introduced. Maximal functions along twisted surfaces are also introduced. Conditions on the underlined surfaces implying that the corresponding Marcinkiewicz integral operators map Lp → Lp for 1 < p < ∞ are obtained. A general method involving lacunary families of multi-indices is developed.

Original languageEnglish
Pages (from-to)159-181
Number of pages23
JournalCommunications on Pure and Applied Analysis
Volume21
Issue number1
DOIs
Publication statusPublished - Jan 2022
Externally publishedYes

Keywords

  • Fourier transform
  • Marcinkiewicz integral operators
  • Product domains
  • Rough kernels

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Marcinkiewicz integral operators along twisted surfaces'. Together they form a unique fingerprint.

Cite this